Alert archive / Illinois / Flash Flood Warnings in 2019
Flash Flood Warning 31, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 30, 2019, 4:14 PM CDT for 4 counties in Illinois. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2019, 4:14 PM CDT (21:14 UTC)
- Expired
- Jun 30, 2019, 10:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Champaign County, IL, Douglas County, IL, Edgar County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 130 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 4:45 PM CDT | HEAVY RAIN 1.37 | 2 N Homer, IL | SO FAR, WITH 1.01 IN PREVIOUS 30 MINUTES. |
| Jun 30, 7:00 PM CDT | FLASH FLOOD | 5 Nnw Fithian, IL | ROUTE 49 HAS WATER NEAR ROADWAY, PASSABLE. |
| Jun 30, 7:30 PM CDT | HEAVY RAIN 1.66 | Hoopeston, IL | SINCE 12PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 166 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 873 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
277
WGUS53 KILX 302114
FFWILX
ILC019-041-045-183-010315-
/O.NEW.KILX.FF.W.0031.190630T2114Z-190701T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
414 PM CDT Sun Jun 30 2019
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Edgar County in east central Illinois...
Vermilion County in east central Illinois...
Eastern Champaign County in east central Illinois...
Eastern Douglas County in east central Illinois...
* Until 1015 PM CDT Sunday.
* At 413 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen in portions of the warning area, and radar trends
show numerous thunderstorms will continue. Flash flooding is
expected to begin shortly.
* Some locations that will experience flooding include...
Champaign, Danville, Rantoul, Paris, Urbana, Hoopeston, St. Joseph,
Georgetown, Westville, Tilton, Catlin, Oakwood, Philo, Chrisman,
Rossville, Sidney, Homer, Thomasboro, Gifford and Ridge Farm.
Additional rainfall amounts of 2 to 3 inches are possible in parts
of the warned area.
This includes the following highways...
Interstate 57 between mile markers 241 and 257.
Interstate 74 between mile markers 183 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3948 8759 3958 8797 3968 8797 3968 8805
4040 8832 4040 8794 4049 8793 4049 8753
3948 8753
$$
372 follow-up statements
441
WGUS73 KILX 010040
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
740 PM CDT Sun Jun 30 2019
ILC019-041-010046-
/O.CAN.KILX.FF.W.0031.000000T0000Z-190701T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Champaign-Douglas-
740 PM CDT Sun Jun 30 2019
...THE FLASH FLOOD WARNING FOR EASTERN CHAMPAIGN AND EASTERN DOUGLAS
COUNTIES IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3948 8753 3948 8759 3958 8797 3979 8797
3980 8794 4049 8793 4049 8753
$$
ILC045-183-010315-
/O.CON.KILX.FF.W.0031.000000T0000Z-190701T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Edgar-Vermilion-
740 PM CDT Sun Jun 30 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
EDGAR AND VERMILION COUNTIES...
At 736 PM CDT, local law enforcement reported flash flooding in
several locations, especially rural roadways. Up to four inches of
rain have already fallen in some locations. Flash flooding is
already occurring.
Some locations that will experience flooding include...
Danville, Paris, Hoopeston, Georgetown, Westville, Tilton, Catlin,
Oakwood, Chrisman, Rossville, Ridge Farm, Potomac, Fairmount, Sidell,
Rankin, Fithian, Belgium, Hume, Brocton and Allerton.
This includes Interstate 74 between mile markers 199 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3948 8753 3948 8759 3958 8797 3979 8797
3980 8794 4049 8793 4049 8753
$$
SB102
WGUS73 KILX 010313
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1013 PM CDT Sun Jun 30 2019
ILC045-183-010323-
/O.EXP.KILX.FF.W.0031.000000T0000Z-190701T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Edgar-Vermilion-
1013 PM CDT Sun Jun 30 2019
...THE FLASH FLOOD WARNING FOR EDGAR AND VERMILION COUNTIES WILL
EXPIRE AT 1015 PM CDT...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3948 8753 3948 8759 3958 8797 3979 8797
3980 8794 4049 8793 4049 8753
$$
37What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 1:06 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 30, 1:06 PM CDT, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 106 PM CDT Sun Jun 30 2019 .UPDATE... Issued at 1100 AM CDT Sun Jun 30 2019 Updated the forecast this morning as isolated showers and thunderstorms dissipated by mid morning over east central IL with some patches of clouds along I-70 as it drifted slowly southward. An MCS over central WI with line of strong to severe thunderstorms nearing Madison in southern WI, will need to be watched closely. This convection complex is forecast to track more quickly SSE into central and especially eastern IL from mid afternoon thru sunset. Very unstable airmass already in place over central and nw IL with CAPEs of 2800-4200 j/kg and CAPEs forecast rise to 3500-5000 j/kg this afternoon ahead of storms. But also have a CAP/CIN over area though its weakening especially in eastern IL at late morning. SPC day1 update at 810 am continues a slight risk of severe storms over much of CWA for 15% risk of damaging winds and 5% risk of large hail from mid afternoon into mid evening. Latest RAP and HRRR models are mainly keeping convection over eastern IL from I-57 east during mid afternoon into mid evening. Other members of the CAMs are keeping areas from Lincoln sw dry thru this evening. Keep pops lower in sw/western CWA this afternoon/evening, though confidence is staying dry here is low. Aside from storms chances, we are also dealing with high heat and humidity for a 4th consecutive day. Ample sunshine this morning over much of CWA has warmed temps into the mid to upper 80s by 11 am, with Galesburg, Peoria and Pontiac already at 90F. Tropical dewpoints ranged from 69-76 and giving heat indices of 90-100, highest north of I-72 and from Robinson to Flora south. Highs to reach the lower 90s by early afternoon with heat indices peaking from 97 to 103 before storms move in. Still shy of heat advisory criteria of 105F, but will issue a special weather statement to address the high heat and humidity. West winds of 7 to 13 mph provide little relief from the heat again today. && .SHORT TERM...(Today and tonight) ISSUED AT 309 AM CDT Sun Jun 30 2019 An MCS currently ongoing over northern Minnesota will drop southeastward into Wisconsin this morning. The system will likely undergo typical diurnal weakening after sunrise: however, re-newed convection will develop along its leading edge toward midday as it encounters an increasingly unstable airmass further S/SE. NAM suggests SBCAPEs in excess of 3500J/kg across Iowa into northern Illinois/southern Wisconsin this afternoon, which will help energize the storms as they track along the N/NE periphery of a strong upper ridge centered over the Plains. While there is still some uncertainty concerning the exact track of the convection, it appears it will drop sharply southward into central Illinois by mid to late afternoon, essentially riding along the edge of strong capping further W/SW. Latest CAMs are in relatively good agreement with the track/timing...with storms arriving across the far northern KILX CWA near Lacon by around 20z/3pm...then quickly dropping southward to the I-72 corridor by 22z/5pm. The main severe weather threats from the storms will be damaging wind gusts in excess of 60mph and large hail. Before the storms arrive, it will be another hot and humid day with highs once again topping out in the lower 90s. Convection will linger along/south of I-70 through mid-evening, then will exit the CWA into southern Illinois before midnight. Overnight lows will remain in the lower to middle 70s. .LONG TERM...(Monday through Saturday) ISSUED AT 309 AM CDT Sun Jun 30 2019 Vigorous short-wave currently over Saskatchewan will track eastward over the next 24-36 hours, flattening the prevailing upper ridge over the Midwest. As a result, the main belt of the westerlies will flow from the Northern Plains eastward into the Great Lakes, keeping the MCS track well north of central Illinois. Therefore think hot and dry weather will prevail Monday/Tuesday with highs both days in the lower 90s. May eventually need to issue a Heat Advisory due to multiple days with heat index values of 100-105. The very warm/humid weather will continue through the remainder of the extended: however, temps will begin to drop slightly due to increased cloud cover and precip chances as numerous weak short- waves traverse the region in a largely zonal flow pattern. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 100 PM CDT Sun Jun 30 2019 The MCS continues to track SSE at 45 mph with a line of strong to severe thunderstorms over southeast WI and northern IL. A few showers and thunderstorms have recently developed ahead of this line in northeast IL, north of Dwight. Strong instability ahead of this line over central/northern IL with CAPEs of 3300-5200 j/kg. Line of convection should continue to track SSE across central and eastern portions of IL during mid and late afternoon, and diminishing 1st half of this evening. Have thunderstorms with westerly wind gusts of 30-40 kts from 21Z-24Z, starting soonest at PIA and BMI, with SPI on sw edge of this convection. MVFR conditions possible during mid/late afternoon with thunderstorms especially ne CWA and vsbys possibly down to 1-2 miles in heavy rains. A break in weather is expected tonight after sunday and through midday Monday with convection chances focused north/ne of central IL. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...07 SHORT TERM...Barnes LONG TERM...Barnes AVIATION...07
Hazardous weather outlook, Jun 30, 4:12 PM CDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 412 PM CDT Sun Jun 30 2019 ILZ028>031-037-038-043>046-011100- Champaign-De Witt-Marshall-McLean-Peoria-Piatt-Stark-Tazewell- Vermilion-Woodford- 412 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... There is a slight risk of severe thunderstorms this afternoon and early evening, as an area of storms moves in from the north. Damaging winds and locally heavy rains are the primary concern. The heat index is expected to reach around 100 degrees today. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Heat and humidity will continue much of the week. Heat index values will reach 95 to 100 degrees during the afternoons, with the highest heat index on Monday. While isolated thunderstorms are possible Tuesday, the better chances of storms will be from Wednesday through Saturday. Minor flooding along the Illinois River near Peoria should subside late this week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this evening until 6 pm. ILZ027-036-040>042-047>052-011100- Cass-Christian-Fulton-Knox-Logan-Mason-Menard-Morgan-Sangamon- Schuyler-Scott- 412 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... There is a slight risk of severe thunderstorms this afternoon and early evening, as an area of storms moves in from the north. Damaging winds and locally heavy rains are the primary concern. The heat index is expected to reach around 100 degrees today. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Heat and humidity will continue much of the week. Heat index values will reach 95 to 100 degrees during the afternoons, with the highest heat index on Monday. While isolated thunderstorms are possible Tuesday, the better chances of storms will be from Wednesday through Saturday. Minor flooding along the Illinois River near Peoria should subside late this week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this evening until 7 pm. ILZ053>057-061>063-011100- Clark-Coles-Cumberland-Douglas-Edgar-Macon-Moultrie-Shelby- 412 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... There is a slight risk of severe thunderstorms this afternoon and early evening, as an area of storms moves in from the north. Damaging winds and locally heavy rains are the primary concern. The heat index is expected to reach around 100 degrees today. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Heat and humidity will continue much of the week. Heat index values will reach 95 to 100 degrees during the afternoons, with the highest heat index on Monday. While isolated thunderstorms are possible Tuesday, the better chances of storms will be from Wednesday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required until 8 pm. ILZ066>068-071>073-011100- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 412 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TONIGHT... There is a slight risk of severe thunderstorms late this afternoon into the evening, as an area of storms moves in from the north. Damaging winds and locally heavy rains are the primary concern. The heat index is expected to reach around 100 degrees today. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Heat and humidity will continue much of the week. Heat index values will reach 95 to 100 degrees during the afternoons, with the highest heat index on Monday. While isolated thunderstorms are possible Tuesday, the better chances of storms will be from Wednesday through Saturday. Minor flooding will continue along the Little Wabash River at Clay City through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required late this afternoon into the evening. The most likely time frame is from 5 pm to 9 pm. HJS
In the hours before
Special weather statement, Jun 30, 2:39 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Lincoln IL
239 PM CDT Sun Jun 30 2019
ILZ046-057-302030-
Vermilion-Edgar-
239 PM CDT Sun Jun 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EDGAR AND SOUTH CENTRAL
VERMILION COUNTIES UNTIL 330 PM CDT...
At 238 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Sidell to 6 miles northwest of Clinton Indiana.
Movement was south at 25 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Paris, Chrisman, Sidell, Vermilion, Edgar, Metcalf, Scottland and
Edgar County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
east central Illinois.
LAT...LON 3948 8762 3962 8782 3995 8784 3976 8753
3948 8754
TIME...MOT...LOC 1938Z 347DEG 20KT 3990 8780 3971 8752
37Special weather statement, Jun 30, 2:46 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Lincoln IL
246 PM CDT Sun Jun 30 2019
ILZ045-046-302015-
Vermilion-Champaign-
246 PM CDT Sun Jun 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VERMILION AND
NORTHEASTERN CHAMPAIGN COUNTIES UNTIL 315 PM CDT...
At 246 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rankin, or 9 miles east of Paxton, moving east at 10 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Potomac and Rankin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
east central Illinois.
LAT...LON 4026 8774 4037 8800 4040 8799 4040 8793
4049 8793 4049 8772 4048 8772
TIME...MOT...LOC 1946Z 287DEG 10KT 4044 8792
37Special weather statement, Jun 30, 2:51 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Lincoln IL
251 PM CDT Sun Jun 30 2019
ILZ029-030-302015-
Marshall-Peoria-
251 PM CDT Sun Jun 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL AND NORTHEASTERN PEORIA
COUNTIES UNTIL 315 PM CDT...
At 250 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Varna to near Sparland. Movement was south
at 15 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Lacon, Henry, Toluca, Sparland, Varna, Hopewell, La Rose, Lake
Wildwood, Marshall-Putnam County Fairgrounds and Marshall County
Airport.
This includes Interstate 39 between mile markers 29 and 36, and
between mile markers 38 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
central Illinois.
LAT...LON 4112 8934 4111 8936 4110 8907 4095 8904
4093 8905 4097 8956 4113 8954 4113 8933
TIME...MOT...LOC 1950Z 350DEG 13KT 4108 8916 4110 8948
37Local storm report, Jun 30, 3:00 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG HENRY 41.11N 89.36W
06/30/2019 MARSHALL IL TRAINED SPOTTER
TREE REPORTED DOWN INTO POOL. ESTIMATED 50 MPH WINDS.
&&
SBAKERLocal storm report, Jun 30, 3:15 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL HOOPESTON 40.47N 87.67W
06/30/2019 E1.00 INCH VERMILION IL CO-OP OBSERVER
&&
SBAKERSpecial weather statement, Jun 30, 3:54 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Lincoln IL
354 PM CDT Sun Jun 30 2019
ILZ027-029-036>038-041>045-048-051-053-055-302130-
Sangamon-Mason-Macon-McLean-Logan-Tazewell-Peoria-Douglas-Knox-Piatt-
Menard-De Witt-Champaign-Fulton-
354 PM CDT Sun Jun 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MENARD...
SOUTHEASTERN KNOX...TAZEWELL...NORTHERN DOUGLAS...SOUTHWESTERN
PEORIA...NORTHERN MACON...LOGAN...NORTHEASTERN FULTON...NORTHEASTERN
SANGAMON...PIATT...DE WITT...SOUTHERN MCLEAN...CHAMPAIGN AND
NORTHEASTERN MASON COUNTIES UNTIL 430 PM CDT...
At 350 PM CDT, Doppler radar was tracking an outflow wind gust along
a line extending from Williamsfield to near Stanford to near
Rantoul. Movement was south at 30 mph. This wind gust is from
thunderstorms north of the area.
Wind gusts in excess of 50 mph will be possible.
Locations impacted include...
Peoria, Champaign, Decatur, Pekin, Canton, Lincoln, Rantoul, Clinton,
Monticello, Mason City, Urbana, East Peoria, Morton, Savoy, Mahomet,
Bartonville, Creve Coeur, West Peoria, St. Joseph and Le Roy.
This includes the following highways...
Interstate 155 between mile markers 0 and 31.
Interstate 474 between mile markers 0 and 14.
Interstate 55 between mile markers 117 and 155.
Interstate 57 between mile markers 214 and 255.
Interstate 72 between mile markers 138 and 182.
Interstate 74 between mile markers 60 and 88, between mile markers
90 and 103, and between mile markers 138 and 195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
central and east central Illinois. A Severe Thunderstorm Watch also
remains in effect until 900 PM CDT for central and east central
Illinois.
LAT...LON 4052 9027 3990 8925 3980 8799 4036 8798
4044 8915 4102 9009
TIME...MOT...LOC 2050Z 008DEG 28KT 4092 9004 4039 8916 4031 8809
37The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:01 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 29 min |
| Jun 29, 7:06 PM CDT | Special Weather Statement | ILX | Woodford | 24 min |
| Jun 29, 7:14 PM CDT | Special Weather Statement | ILX | Champaign | 46 min |
| Jun 29, 7:25 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 22 min |
| Jun 29, 7:30 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 45 min |
| Jun 29, 10:11 PM CDT | Special Weather Statement | ILX | Vermilion | 34 min |
| Jun 29, 10:16 PM CDT | Flash Flood Warning | ILX | Vermilion | 5 hr |
| Jun 29, 10:43 PM CDT | Special Weather Statement | ILX | Vermilion | 47 min |
| Jun 30, 2:05 PM CDT | Special Weather Statement | ILX | Vermilion | 40 min |
| Jun 30, 2:39 PM CDT | Special Weather Statement | ILX | Edgar | 51 min |
| Jun 30, 2:46 PM CDT | Special Weather Statement | ILX | Vermilion | 29 min |
| Jun 30, 2:51 PM CDT | Special Weather Statement | ILX | Marshall | 24 min |
| Jun 30, 2:59 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 46 min |
| Jun 30, 3:06 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Stark | 39 min |
| Jun 30, 3:16 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 44 min |
| Jun 30, 3:27 PM CDT | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 48 min |
| Jun 30, 3:54 PM CDT | Special Weather Statement | ILX | Champaign, DeWitt, Logan, Peoria, Piatt, Tazewell | 36 min |
| Jun 30, 3:59 PM CDT | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 22 min |
| Jun 30, 4:06 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 39 min |
| Jun 30, 4:08 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Edgar, Vermilion | 35 min |
| Jun 30, 4:35 PM CDT | Special Weather Statement | ILX | Christian, Clark, Coles, Crawford, Cumberland, Douglas and 4 more | 55 min |
| Jun 30, 4:46 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 44 min |
| Jun 30, 4:49 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 41 min |
| Jun 30, 5:16 PM CDT | Severe Thunderstorm Warning | ILX | Coles | 16 min |
| Jun 30, 5:38 PM CDT | Flash Flood Warning | ILX | Clark, Edgar | 4 hr |
| Jun 30, 5:48 PM CDT | Special Weather Statement | ILX | Christian, Clay, Crawford, Effingham, Jasper, Lawrence and 1 more | 57 min |
| Jun 30, 6:05 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 40 min |
| Jun 30, 6:17 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 43 min |
| Jun 30, 6:20 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 27 min |
| Jun 30, 6:46 PM CDT | Special Weather Statement | ILX | Clay, Richland | 29 min |
Nearby
Flash Flood Warnings in Illinois, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.